MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline; ENFIT SET TRANSITION CONNECTOR, MEDLINE

MEDLINE INDUSTRIES, LP Medline; ENFIT SET TRANSITION CONNECTOR, MEDLINE
Model Number ENFIT1000TC
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, when a patient was receiving a feeding the rn noticed it was "leaking" and found the connector had "broken off inside the g-tube".The customer reported that a "kelly clamp" was used to remove the broken piece from the g-tube.The customer reported device was replaced and the procedure was able to be completed.The customer reported no serious injury or medical intervention/attention was required.Sample was requested to be returned.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, when a patient was receiving a feeding the rn noticed it was "leaking" and found the connector had "broken off inside the g-tube".

Brand Name
Medline
Common Device Name
ENFIT SET TRANSITION CONNECTOR, MEDLINE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key16682156
Report Number1417592-2023-00153
Device Sequence Number12804875
Product Code PIO
UDI-Device Identifier10884389196915
UDI-Public10884389196915
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberENFIT1000TC
Device Catalogue NumberENFIT1000TC
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2023
Initial Report FDA Received Date04/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown